# SDR AALA20050253

- Difficulty date: April 10, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT EXIT SIGN BY SEAT 20G BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR EMERGENCY LIGHT EXIT SIGN AT SEAT 20G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (CLOSED)
